Jump to content
Important Survey - Please Participate ×

Repeated taper


[Ra...]

Recommended Posts

Ohio I am looking for some help in dealing with the withdrawal symptoms I've developed after repeated tapirs and multiple medications. I have been working off of Klonopin for a year. And I've developed a restlessness or akathisia as one doctor called it. I have twitches muscle pain neck pain and fatigue. I'm hoping to find someone who has also experienced these things and can give me some guidance. I have been miserable for the better part of a year. Thank you
Link to comment
Share on other sites

Hi Rascal,

 

Welcome to BenzoBuddies!  We're glad you found us.  I'm sorry you're having a hard time with symptoms as you taper off Klonopin. You've come to the right place for information and support to help you with your taper from people who understand what this is like.

 

As you explore the site you'll find that many members here have experienced the withdrawal symptoms you describe.

Here are links to two boards that may be especially helpful to you:

Planning Your Withdrawal (Taper Plans)

Withdrawal Support (during your taper)

 

Please tell us more about your benzo history, taper and current dose so we'll be better able to help you.

We generally support a taper with cuts of no more than 5-10% every 10-14 days depending on symptoms.  Often it's best for tapers to be based on an individual's symptoms  with cuts made once current symptoms have stabilized.

 

We're glad you're here!

Brighterday  :)

 

Link to comment
Share on other sites

Hi Rascal

 

Your symptoms are withdrawal.  This means your brain is looking for a level.  The good news is that you’re healing.  Although you feel not good, you are recovering as you go.

 

Repeated tapers can cause kindling.  So each taper can be more difficult. 

 

Klonipin is a strong benzo.  It takes time to taper.  But it’s very doable.

 

For your symptoms and to get some comfort, you need to focus on very calming practices.  Focus on them and do them every day.  Breathing is a huge factor in anxiety.  Look up the vagus nerve in the central nervous system, and ways to activate that.  It is not active because benzos have taken over its job.  You can wake that back up. 

 

Take care.

Link to comment
Share on other sites

×
×
  • Create New...